Alert archive / Idaho / Lake Wind Advisories in 2022

Lake Wind Advisory 21, NWS Pocatello, ID

September 22, 2022Bannock County, Bingham County, Power County, Idaho

NWS Pocatello, ID issued this lake wind advisory at Sep 22, 2022, 1:51 AM MDT for Bannock County, Bingham County, Power County, Idaho. It took effect at Sep 22, 2022, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 22, 2022, 1:51 AM MDT (07:51 UTC)
In effect from
Sep 22, 2022, 12:00 PM MDT
Expired
Sep 22, 2022, 8:00 PM MDT
In force
8 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bingham County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 32 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 7.9 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2022-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2022-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1986 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

541 
WWUS75 KPIH 220751
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
151 AM MDT Thu Sep 22 2022

IDZ052-222100-
/O.NEW.KPIH.WI.Y.0026.220922T1800Z-220923T0200Z/
Arco/Mud Lake Desert-
Including the cities of Mud Lake, INL, and Craters of the Moon NM
151 AM MDT Thu Sep 22 2022

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Arco/Mud Lake Desert including Craters of the Moon.

* WHEN...From noon today to 8 PM MDT this evening.

* IMPACTS...Gusty winds could make driving difficult, especially 
  for high profile vehicles. Unsecured objects may be blown 
  around.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ054-222100-
/O.NEW.KPIH.LW.Y.0021.220922T1800Z-220923T0200Z/
Lower Snake River Plain-
Including the cities of Pocatello, Blackfoot, American Falls, 
Shelley, and Fort Hall
151 AM MDT Thu Sep 22 2022

...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...American Falls Reservoir.

* WHEN...From noon today to 8 PM MDT this evening.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello
2 follow-up statements
498 
WWUS75 KPIH 221937
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
137 PM MDT Thu Sep 22 2022

IDZ052-230200-
/O.CON.KPIH.WI.Y.0026.000000T0000Z-220923T0200Z/
Arco/Mud Lake Desert-
Including the cities of Mud Lake, INL, and Craters of the Moon NM
137 PM MDT Thu Sep 22 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Arco/Mud Lake Desert including Craters of the Moon.

* WHEN...until 8 PM MDT this evening.

* IMPACTS...Gusty winds could make driving difficult, especially 
  for high profile vehicles. Unsecured objects may be blown 
  around.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ054-230200-
/O.CON.KPIH.LW.Y.0021.000000T0000Z-220923T0200Z/
Lower Snake River Plain-
Including the cities of Pocatello, Blackfoot, American Falls, 
Shelley, and Fort Hall
137 PM MDT Thu Sep 22 2022

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...American Falls Reservoir.

* WHEN...until 8 PM MDT this evening.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello
477 
WWUS75 KPIH 230208
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
808 PM MDT Thu Sep 22 2022

IDZ052-230315-
/O.EXP.KPIH.WI.Y.0026.000000T0000Z-220923T0200Z/
Arco/Mud Lake Desert-
Including the cities of Mud Lake, INL, and Craters of the Moon NM
808 PM MDT Thu Sep 22 2022

...WIND ADVISORY HAS EXPIRED...

Winds are beginning to diminish across the region and the wind
advisory has been allowed to expire. 

$$

IDZ054-230315-
/O.EXP.KPIH.LW.Y.0021.000000T0000Z-220923T0200Z/
Lower Snake River Plain-
Including the cities of Pocatello, Blackfoot, American Falls, 
Shelley, and Fort Hall
808 PM MDT Thu Sep 22 2022

...LAKE WIND ADVISORY HAS EXPIRED...

Winds are beginning to diminish across the American Falls
Reservoir and the lake wind advisory has been allowed to expire.


$$

For more information from the National Weather Service visit
https://weather.gov/pocatello

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this lake wind advisory went out at Sep 21, 9:14 PM MDT, 4 hours 37 minutes earlier.

Area forecast discussion, Sep 21, 9:14 PM MDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
914 PM MDT Wed Sep 21 2022

.UPDATE...All severe thunderstorm watches have been expired. Look
for moderate to heavy rain to continue this evening mainly east of
I-15 extending east to the Wyoming border. Ponding and localized
flooding, especially in cities, is possible.
Wyatt

&&

PREV DISCUSSION... /issued 120 PM MDT Wed Sep 21 2022/

SHORT TERM...tonight through Thursday night.

Upper low over northern California will move into eastern Oregon
tonight before arriving in western Montana on Thursday. Central
and eastern Idaho is under a favorable area for severe
thunderstorms with over 50kts of 0-6km shear present over the
region. Main severe threat includes large hail and damaging winds,
an isolated tornado due to interaction with the terrain is
possible but not likely because of weak low level shear. A severe
thunderstorms watch is in effect for most of central and east
Idaho into the early evening hours. A cold front will march
through the area this evening, with cooler more stable air
filtering into the region. HREF shows rounds of showers and
thunderstorms moving from southwest to northeast through the
night. Showers and thunderstorms will be possible through the day
tomorrow, mainly across the high country. Storms are moving rather
quickly which will limit the flooding threat, however, given
precipitable water values of greater than 0.75" some heavy
downpours are possible. As these storms advance into the upper
Snake highlands, we expect the rainfall totals to mount through
the night and into Thursday. Rainfall totals of 0.1-0.5" inches
are likely most areas with 0.7-1.5" possible across the greater
Island Park/Driggs areas. Rainfall amounts may vary greatly
depending upon which areas see storms tonight.

13

LONG TERM...Friday through Wednesday
The extended forecast is looking warm and dry for the most part.
Ridging starts to build back in on Friday and strengthens throughout
the weekend and early next week. We will still be a bit breezy on
Friday as the closed low continues farther north an east with gusts
around 15-25 kts. As the ridge strengthens, our temperatures will
warm into the upper 70s and low 80s by Sunday and stay above average
for this time of the year at least into midweek. Generally speaking,
record highs next week are in the low to mid 80s, so we will be back
in record-high territory with our afternoon highs Monday through
Wednesday. The higher elevations will see highs in the mid to upper
70s. There is a bit of disagreement between the GFS and ECMWF on
timing, but both models show a weak shortwave working its way
through during the late Tuesday/Wednesday time frame. This would
help flatten the ridge a bit ahead of the next potential system
arriving at the end of next week. As that system is outside of the
forecast period and over a week away, there are plenty of
uncertainties with it and for now is just something to watch as
models evolve over the next week. AMM

AVIATION...18Z Wednesday - 18Z Thursday
Expect showers and thunderstorms through the afternoon, evening, and
overnight into Thursday. Conditions look to stay overall VFR, but
CIGs/VIS will approach and could drop to MVFR when storms pass over
terminals. These storms could produce some good downpours,
lightning, and gusty winds. Some storms could be severe, producing
60+ mph gusts. Outside of storms, gusts around 20-25 kts will be
possible, though gusts from outflow boundaries could be stronger.
While the bulk of the widespread activity looks to wrap up around
12Z Thursday, spotty showers will continue through Thursday before
we dry out completely by Friday morning. AMM

FIRE WEATHER...A low pressure system and associated cold front
will work through the region tonight. Many areas will see showers
and thunderstorms with widespread wetting rains likely. Isolated
to scattered showers with isolated thunderstorms are possible
Thursday. Gusty winds are likely as well on Thursday with gusts of
20-25 mph possible..

13

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
None.
&&

In the hours before

Local storm report, Sep 21, 8:06 PM MDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
806 PM MDT WED SEP 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             1 E POCATELLO           42.88N 112.45W
09/21/2022  M0.40 INCH       BANNOCK            ID   NWS EMPLOYEE

            PEA SIZED HAIL COVERING DECK.

&&
Special weather statement, Sep 21, 8:08 PM MDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Pocatello ID
808 PM MDT Wed Sep 21 2022

IDZ058>060-062-220245-
Franklin/Eastern Oneida Region ID-Bear River Range ID-
Marsh and Arbon Highlands ID-Blackfoot Mountains ID-
808 PM MDT Wed Sep 21 2022

...A strong thunderstorm will impact portions of southwestern
Caribou, northeastern Oneida, southeastern Bannock, southeastern
Power and northwestern Bear Lake Counties through 845 PM MDT...

At 808 PM MDT, Doppler radar was tracking a strong thunderstorm near
Virginia, or 14 miles south of McCammon, moving northeast at 55 mph.

HAZARD...Winds in excess of 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
McCammon, Lava Hot Springs, Grace, Downey, Arimo, Virginia, Hawkins
Reservoir, Niter and Malad Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Idaho.

&&

LAT...LON 4230 11226 4249 11253 4282 11212 4256 11158
TIME...MOT...LOC 0208Z 226DEG 46KT 4244 11224

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

DMH
Special weather statement, Sep 21, 8:28 PM MDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Pocatello ID
828 PM MDT Wed Sep 21 2022

IDZ058-062-220300-
Marsh and Arbon Highlands ID-Blackfoot Mountains ID-
828 PM MDT Wed Sep 21 2022

...A strong thunderstorm will impact portions of northwestern
Caribou, north central Bannock and southeastern Bingham Counties
through 900 PM MDT...

At 828 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fort Hall Mount Putnam, or near Chesterfield Reservoir, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chesterfield Reservoir, Fort Hall Mount Putnam and Cutthroat Trout
Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Idaho.

&&

LAT...LON 4282 11209 4290 11223 4316 11202 4305 11175
TIME...MOT...LOC 0228Z 215DEG 27KT 4290 11209

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

EC
Local storm report, Sep 21, 9:36 PM MDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
936 PM MDT WED SEP 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     FLOOD            1 SE POCATELLO          42.86N 112.45W
09/21/2022                   BANNOCK            ID   DEPT OF HIGHWAYS

            CENTER ST UNDERPASS ACCUMULATED 18-24 INCHES
            OF WATER.

&&

DMH
Local storm report, Sep 21, 10:00 PM MDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1000 PM MDT WED SEP 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     FLOOD            1 SW CHUBBUCK           42.91N 112.48W
09/21/2022                   BANNOCK            ID   FIRE DEPT/RESCUE

            FLOODING REPORTED AT I-86 UNDERPASS ON
            HAWTHORNE.

&&

TW
Local storm report, Sep 21, 10:04 PM MDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE POCATELLO ID
1004 PM MDT WED SEP 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     22 SSE SUBLETT          42.03N 112.97W
09/21/2022  M59 MPH          ONEIDA             ID   MESONET

            PILOT GOLD ID.

0255 PM     TSTM WND GST     MINIDOKA                42.75N 113.49W
09/21/2022  M52 MPH          MINIDOKA           ID   MESONET

            NOAA ARL FRD.

0415 PM     TSTM WND GST     12 SE SUBLETT           42.20N 112.96W
09/21/2022  M51 MPH          ONEIDA             ID   MESONET

            JUNIPER INTERCHANGE ITD.

0354 PM     TSTM WND GST     20 S CRATERS OF MOON    43.13N 113.53W
09/21/2022  M53 MPH          MINIDOKA           ID   MESONET

            POTTER BUTTE RAWS.

0125 PM     TSTM WND GST     RICHFIELD               43.05N 114.16W
09/21/2022  M45 MPH          LINCOLN            ID   MESONET

            NOAA ARL FRD MESONET IN RICHFIELD.

0243 PM     TSTM WND GST     KIMAMA                  42.83N 113.78W
09/21/2022  M46 MPH          LINCOLN            ID   MESONET

            KIMAMA UNION PACIFIC RR.

0200 PM     TSTM WND GST     20 E HOWE               43.78N 112.60W
09/21/2022  M48 MPH          JEFFERSON          ID   MESONET

            NOAA ARL FRD ROVER SITE.

0224 PM     TSTM WND GST     RIRIE                   43.63N 111.77W
09/21/2022  M48 MPH          JEFFERSON          ID   MESONET

            RIRIE ITD.

0450 PM     TSTM WND GST     9 W MUD LAKE            43.84N 112.66W
09/21/2022  M46 MPH          JEFFERSON          ID   MESONET

            NOAA ARL FRD SPECIFIC MANUFACTURING
            CAPABILITY.

0520 PM     TSTM WND GST     MONTEVIEW               43.93N 112.53W
09/21/2022  M53 MPH          JEFFERSON          ID   MESONET

            NOAA ARL FRD MONTEVIEW.

0239 PM     TSTM WND GST     3 S STANLEY             44.17N 114.94W
09/21/2022  M45 MPH          CUSTER             ID   MESONET

            STANLEY RAWS.

0417 PM     TSTM WND GST     25 N STANLEY            44.58N 114.94W
09/21/2022  M49 MPH          CUSTER             ID   PARK/FOREST SRVC

            LITTLE CREEK RAWS.

0500 PM     TSTM WND GST     18 NW MUD LAKE          44.03N 112.74W
09/21/2022  M51 MPH          CLARK              ID   MESONET

            NOAA ARL FRD BLUE DOME.

0600 PM     TSTM WND GST     3 S SPENCER             44.34N 112.19W
09/21/2022  M47 MPH          CLARK              ID   MESONET

            NOAA ARL FRD CHINA POINT.

0147 PM     TSTM WND GST     22 WSW OAKLEY           42.12N 114.28W
09/21/2022  M46 MPH          CASSIA             ID   PARK/FOREST SRVC

            COTTON RIDGE RAWS.

0619 PM     TSTM WND GST     12 NE IDAHOME           42.54N 113.21W
09/21/2022  M73 MPH          CASSIA             ID   PARK/FOREST SRVC

            RAFT RIVER RAWS.

0315 PM     TSTM WND GST     CRATERS OF MOON         43.42N 113.53W
09/21/2022  M47 MPH          BUTTE              ID   MESONET

            NOAA ARL FRD.

0330 PM     TSTM WND GST     ARCO                    43.63N 113.30W
09/21/2022  M52 MPH          BUTTE              ID   MESONET

            NOAA ARL FRD.

0330 PM     TSTM WND GST     18 ENE CAREY            43.40N 113.62W
09/21/2022  M51 MPH          BUTTE              ID   MESONET

            TOM CAT SUMMIT ITD.

0405 PM     TSTM WND GST     10 NW ATOMIC CITY       43.55N 112.95W
09/21/2022  M47 MPH          BUTTE              ID   MESONET

            NOAA ARL FRD WASTE MANAGEMENT.

0415 PM     TSTM WND GST     9 SSW HOWE              43.66N 113.07W
09/21/2022  M57 MPH          BUTTE              ID   MESONET

            NOAA ARL FRD DEAD MAN CANYON.

0420 PM     TSTM WND GST     9 SSW HOWE              43.66N 113.07W
09/21/2022  M61 MPH          BUTTE              ID   MESONET

            NOAA ARL FRD DEAD MAN CANYON.

0430 PM     TSTM WND GST     4 NW ATOMIC CITY        43.49N 112.87W
09/21/2022  M68 MPH          BUTTE              ID   MESONET

            ITD INL PUZZLE.

0150 PM     TSTM WND GST     14 ESE IDAHO FALLS      43.42N 111.78W
09/21/2022  M45 MPH          BONNEVILLE         ID   MESONET

            PACIFICORP MESOENT.

0144 PM     TSTM WND GST     10 N HAILEY             43.66N 114.30W
09/21/2022  M48 MPH          BLAINE             ID   PARK/FOREST SRVC

            OHIO GULCH RAWS.

0154 PM     TSTM WND GST     10 SSW BELLEVUE         43.33N 114.33W
09/21/2022  M59 MPH          BLAINE             ID   DEPT OF HIGHWAYS

            ITD TIMMERMAN HILL.

0200 PM     TSTM WND GST     3 W KETCHUM             43.69N 114.44W
09/21/2022  M55 MPH          BLAINE             ID   MESONET

            BALD MOUNTAIN.

0244 PM     TSTM WND GST     10 N HAILEY             43.66N 114.30W
09/21/2022  M58 MPH          BLAINE             ID   MESONET

            OHIO GULCH RAWS.

0500 PM     TSTM WND GST     9 NE ATOMIC CITY        43.54N 112.69W
09/21/2022  M45 MPH          BINGHAM            ID   MESONET

            ITD TELEGRAPH HILL.

0530 PM     TSTM WND GST     BLACKFOOT               43.19N 112.34W
09/21/2022  M46 MPH          BINGHAM            ID   MESONET

            NOAA ARL FRD.

0315 PM     TSTM WND GST     5 SW MONTPELIER         42.27N 111.37W
09/21/2022  M46 MPH          BEAR LAKE          ID   ASOS

            BEAR LAKE COUNTY AIRPORT.

0320 PM     TSTM WND GST     3 N POCATELLO           42.92N 112.47W
09/21/2022  M51 MPH          BANNOCK            ID   MESONET

0515 PM     TSTM WND GST     FORT HALL               43.02N 112.45W
09/21/2022  M48 MPH          BANNOCK            ID   MESONET

            ITD FORT HALL.

0728 PM     FUNNEL CLOUD     5 S POCATELLO           42.80N 112.47W
09/21/2022                   BANNOCK            ID   NWS EMPLOYEE

            TOWARDS THE PORTNEUF GAP.

0744 PM     HAIL             3 NE POCATELLO          42.91N 112.43W
09/21/2022  M0.50 INCH       BANNOCK            ID   TRAINED SPOTTER

0750 PM     HAIL             1 E POCATELLO           42.88N 112.45W
09/21/2022  M0.40 INCH       BANNOCK            ID   NWS EMPLOYEE

            PEA SIZED HAIL COVERING DECK.

0811 PM     FLOOD            1 SE POCATELLO          42.86N 112.45W
09/21/2022                   BANNOCK            ID   DEPT OF HIGHWAYS

            CENTER ST UNDERPASS ACCUMULATED 18-24 INCHES
            OF WATER.

0947 PM     FLOOD            1 SW CHUBBUCK           42.91N 112.48W
09/21/2022                   BANNOCK            ID   FIRE DEPT/RESCUE

            LOCALIZED FLOODING I-86 UNDERPASS ON
            HAWTHORNE, EARLY EVENING.

&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 6:02 PM MDTSpecial Weather StatementPIHOneida43 min
Sep 21, 6:32 PM MDTSevere Thunderstorm WarningPIHCassia, Power28 min
Sep 21, 6:35 PM MDTSpecial Weather StatementPIHOneida25 min
Sep 21, 6:51 PM MDTTornado WarningPIHPower24 min
Sep 21, 7:00 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Power30 min
Sep 21, 7:05 PM MDTSevere Thunderstorm WarningPIHBannock, Oneida, Power40 min
Sep 21, 7:21 PM MDTTornado WarningPIHBannock, Power24 min
Sep 21, 7:44 PM MDTSpecial Weather StatementPIHOneida31 min
Sep 21, 7:46 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Caribou29 min
Sep 21, 8:08 PM MDTSpecial Weather StatementPIHBannock37 min
Sep 21, 8:28 PM MDTSpecial Weather StatementPIHBannock32 min
Sep 22, 1:51 AM MDTWind AdvisoryPIHBingham, Bonneville, Butte, Jefferson18 hr
Sep 22, 3:01 PM MDTSpecial Weather StatementPIHFremont29 min
Sep 22, 4:02 PM MDTSpecial Weather StatementPIHFremont28 min

Nearby

Lake Wind Advisories in Idaho, 2022Every lake wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.